Publication detail

Implicit Singular Integrodifferential Equations of Fredholm Type

ŠMARDA, Z.

Original Title

Implicit Singular Integrodifferential Equations of Fredholm Type

English Title

Implicit Singular Integrodifferential Equations of Fredholm Type

Type

journal article

Language

en

Original Abstract

The implicit singular integrodifferential equations of Fredholm type and continuous dependence of solutions on a parameter are subject of this paper.

English abstract

The implicit singular integrodifferential equations of Fredholm type and continuous dependence of solutions on a parameter are subject of this paper.

Keywords

Implicit singular integrodifferential equations

RIV year

2008

Released

15.05.2008

Pages from

255

Pages to

263

Pages count

8

BibTex


@article{BUT47656,
  author="Zdeněk {Šmarda}",
  title="Implicit Singular Integrodifferential Equations of Fredholm Type",
  annote="The  implicit singular integrodifferential equations of Fredholm type and continuous dependence of solutions on a parameter are subject of this paper.",
  chapter="47656",
  journal="Tatra Mountains Mathematical Publications",
  number="39",
  volume="2007",
  year="2008",
  month="may",
  pages="255--263",
  type="journal article"
}